# SDR DALA2021110806831

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 25,820 hours, 9,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8189162) DURING INSPECTION FOUND EMERGENCY LIGHT INOP AT SEAT 34D. R/R LIGHT ASSY IAW B737 AMM 33-51-11, OPS CHECK GOOD.
